# SDR HALA95159

- Difficulty date: November 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Doug DC-9-51
- Aircraft serial: 47796
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Contl Box
- Part number: 0800004003
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

HNL - FLT NR 351 - AFT GEAR RETRACTION 'RIGHT GEAR UNSAFE' LIGHT REMAINED ON AFTER APPROX 1 MINUTE.  'GEAR DOOR OPEN' LIGHT CAME ON.  RETURNED TO HILO FOR PRECAUTIONARY LANDING.  DURING DESCENT SPEED BRAKE HANDLE WOULD NOT LOCK IN DETENTS.  DURING DESCENT BOTH 'GEAR' AND 'DOOR' LIGHTS WENT OUT, NORMAL INDICATIONS.  THEREAFTER, GEAR EXTENDED NORMALLY.  LANDED WITHOUT INCIDENT.  REPLACED MAIN LANDING GEAR PROXIMITY CONTROL BOX.  LUBRICATED UPLOCK SWITCH.  CLEANED SENSORS.  GEAR SWING OPERATIONAL CHECK GOOD.  OPERATIONAL CHECK OF SPEED BRAKE CHECKED NORMAL.  (M)
